MathSciNet Relay Station
MathSciNet bibliographic data
MR1880230 60F05 (60D05 60K35 82B43)
Penrose, Mathew D. A central limit theorem with applications to percolation, epidemics and Boolean models. Ann. Probab. 29 (2001), no. 4, 1515–1546.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement